# SDR GAIA01039

- Difficulty date: January 27, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2023 - ABQ-PHX - AFTER TAKEOFF, THE FLIGHT CREW NOTICED THAT THE NR 2 ENGINE THRUST REVERSER LIGHT ILLUMINATED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO ABQ.  AN UNEVENTFUL LANDING WAS MADE.  INSPECTION DID NOT REVEAL ANY PROBLEMS AND THE THRUST REVERSER INDICATION PROBLEM COULD NOT BE DUPLICATED.  THE AIRCRAFT WAS RETURND TO SERVICE.  (M)
